# SDR REXA98102

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FIRE DETECT FAIL ON CWP CAME ON IN-FLIGHT FOR ABOUT 5 MINUTES THEN WENT OUT.  CLEANED AND INSPECTED FIRE DETECT LOOP.  NO CHAFING NOTED.  (X)
